Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Creamy white discharge, mucus, diarrhea. Taken antibiotics for pulled tooth. Yeast infection?

hi for the past few weeks i have had some mucusey and creamy white discharge , and now i am having diarrhea . i was taking antibiotics for having a tooth pulled and the synptoms began around then. but also, 3 days after my period my boyfriend wiped cum off himself and then fingered me like 3 minutes later. that was a week ago, so im not sure if this is a yeast infection or not.
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
from history it seems that having diarrhea might be due to antibiotic.
But having white and creamy discharge might be due to having some infection, bacterial or fungal in your vagina most probably due to fingering.
Apply triple acting cream locally.
Keep local part clean, dry and airy.
Ok and take care.
Answered: Sat, 23 Nov 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor